# SDR AALA201711089005

- Difficulty date: November 7, 2017
- Submitted: November 11, 2017
- Operation: Air carrier
- Aircraft: N9008U
- Make and model: Airbus A319-115
- Aircraft serial: 5786
- Aircraft time: 11,435 hours, 5,566 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Line
- Condition: Missing
- Location: Lt Overwing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OVERWING LIFELINE IS MISSING FROM THE OVERHEAD COMPARTMENT, ADJACENT TO LEFT OVERWING HATCH.  REPLACED LEFT OVERWING EXIT LIFELINE IAW AMM 25-34-00.
